Search
Front page
Organizational units
Activities
Research output
Data sets
Persons
Projects
Press/Media
About
Двухступенчатые сетевые игры
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Mathematical Game Theory and Statistical Decisions
Department of Higher Mathematics
Overview
Cite this
Links
http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=mgta&paperid=122&option_lang=rus
Л. А. Петросян
А. А. Седаков
А. О. Бочкарев
Original language
Undefined
Pages (from-to)
84-104
Journal
МАТЕМАТИЧЕСКАЯ ТЕОРИЯ ИГР И ЕЕ ПРИЛОЖЕНИЯ
Volume
5
Issue number
4
State
Published -
2013
ID: 5672080